# SDR SCNA20201116253

- Difficulty date: November 1, 2020
- Submitted: November 17, 2020
- Operation: Air carrier
- Aircraft: N813SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 28237
- Aircraft time: 60,154 hours, 22,792 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CABIN WALL SUPPORT STA 986.5+7, RBL 33-45, WL 208.  AFT CABIN WALL SUPPORT BS 986.5+7 RBL 33-45 FOUND TO BE OUT OF LIMITS, IAW B737-800 SRM NO ALLOWABLE LIMITS.  REMOVED AND REPLACED WALL SUPPORT, IAW B737-800 SRM 51-40-02-0G-0 AND BOEING DRAWING 147A5200 REV.
